# SDR DALA14035663230

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING AT FRAMES 17 - 19.  REPLACED CENTER FITTING OF  FWD PAX CABIN ENTRY DOOR IAW SRM 51-72-11 AND DWG D53112198.
